advertisement
 

  Back to Ask the Diabetes Team Ask the Diabetes Team
Question:

From Tehran, Iran:

I am a 25 year old male with irritable bowel syndrome (IBS), I am depressed all the time and sometimes stressed. My doctor prescribed [a pill for depression and anxiety, brand name deleted]. I used half a pill in the morning and half at night, but after some days I stopped it, and I now take half a pill two or three times a week. Recently, I have noticed symptoms like thirst, blurred vision, and pain in my foot. Are these side effects of my medication? I am greatly afraid of diabetes. Should I continue using my medication? Can it lead to diabetes?

Answer:

The medication you took cannot cause diabetes. However, you sound worried about the symptoms you've been having and should see a doctor to have your blood sugar tested. IBS can be quite stressful and I can understand why you might be depressed. My hope is that there is a psychologist around that you can speak with about your chronic disease and its effects on you.

CMB

DTQ-20001221054908
Original posting 11 Apr 2001
Posted to Other Medications

  
advertisement


                 
  Home Return to Top

Last Updated: Tuesday April 06, 2010 15:09:20
This Internet site provides information of a general nature and is designed for educational purposes only. If you have any concerns about your own health or the health of your child, you should always consult with a physician or other health care professional.

This site is published by T-1 Today, Inc. (d/b/a Children with Diabetes), a 501c3 not-for-profit organization, which is responsible for its contents.
By using this site, you agree to our Terms of Use, Legal Notice, and Privacy Policy.
© Children with Diabetes, Inc. 1995-2015. Comments and Feedback.